MathSciNet Relay Station
MathSciNet bibliographic data
MR847386 60J15 (60F17 82A51)
Aldous, David J. Self-intersections of $1$-dimensional random walks. Probab. Theory Relat. Fields 72 (1986), no. 4, 559–587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement